Operatormethoden für q-Identitäten II: q-Laguerre Polynome.

J. Cigler

Monatshefte für Mathematik (1981)

  • Volume: 91, page 105-118
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Cigler, J.. "Operatormethoden für q-Identitäten II: q-Laguerre Polynome.." Monatshefte für Mathematik 91 (1981): 105-118. <http://eudml.org/doc/178013>.

author = {Cigler, J.},
journal = {Monatshefte für Mathematik},
keywords = {analogues of Laguerre-polynomials; umbral calculus},
pages = {105-118},
title = {Operatormethoden für q-Identitäten II: q-Laguerre Polynome.},
url = {http://eudml.org/doc/178013},
volume = {91},
year = {1981},

AU - Cigler, J.
TI - Operatormethoden für q-Identitäten II: q-Laguerre Polynome.
JO - Monatshefte für Mathematik
PY - 1981
VL - 91
SP - 105
EP - 118
KW - analogues of Laguerre-polynomials; umbral calculus
UR - http://eudml.org/doc/178013
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.